# SDR QXEA200601109

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,596 hours, 11,871 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMF FLIGHT NR 2446, AT FLIGHT LEVEL, 240 RECEIVED THE AFT DOOR BAGGAGE LIGHT.  CONDUCTED EMERGENCY CHECKLIST AND DESCENDED TO 10,000 FEET AT 2.0 PSI DIFFERENTIAL.  THE CABIN LOST PRESSURE TO AMBIENT.  MAINTENANCE INSPECTED BAGGAGE DOOR IAW QX SUPPLEMENT TASK 05-48-13-210-801.  LUBE DOOR MECHANISM AND LATCH IAW 52-31-00-640-801.  OP CHECK GOOD IAW 52-31-00-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
